Alert archive / Nebraska / Flash Flood Watches in 2014
Flash Flood Watch 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood watch at Jun 27, 2014, 2:14 AM MDT for 8 counties in Nebraska. It took effect at Jun 27, 2014, 3:00 PM MDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2014, 2:14 AM MDT (08:14 UTC)
- In effect from
- Jun 27, 2014, 3:00 PM MDT
- Expired
- Jun 27, 2014, 6:29 PM MDT
- In force
- 3 hr
- Issued by
- NWS Cheyenne, WY
- Flood severity
- None
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 8.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 3908 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
290 WGUS65 KCYS 270814 FFACYS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 214 AM MDT FRI JUN 27 2014 ...FLASH FLOOD WATCH FOR THE NEBRASKA PANHANDLE THIS AFTERNOON AND EARLY EVENING... .THUNDERSTORMS PRODUCING HEAVY RAINFALL ARE EXPECTED TO RETURN TO MUCH OF THE NEBRASKA PANHANDLE THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING TONIGHT. RADAR ESTIMATED RAINFALL FROM LAST NIGHT SHOW THAT A LARGE PORTION OF THE NEBRASKA PANHANDLE RECEIVED SUBSTANTIAL RAINFALL...ESPECIALLY FOR KIMBALL AND MORRILL COUNTIES IN THE SOUTH AND SIOUX AND DAWES COUNTIES IN THE NORTHERN PANHANDLE. THE STORMS THIS AFTERNOON ARE EXPECTED TO BE SLOW MOVING AND COULD PRODUCE SUBSTANTIAL RAINFALL OVER THE AREAS THEY MOVE OVER. NEZ002-003-019>021-054-055-095-096-280030- /O.NEW.KCYS.FF.A.0004.140627T2100Z-140628T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 214 AM MDT FRI JUN 27 2014 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF WESTERN NEBRASKA... INCLUDING THE FOLLOWING AREAS...BANNER...BOX BUTTE... CHEYENNE...DAWES...KIMBALL...MORRILL...NORTH SIOUX...SCOTTS BLUFF AND SOUTH SIOUX. * FROM THIS AFTERNOON THROUGH THIS EVENING * SLOW MOVING THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING. THESE THUNDERSTORMS COULD TRAVEL OVER AREAS THAT RECEIVED HEAVY RAIN THURSDAY NIGHT...PRODUCING THE CHANCE OF FLASH FLOODING OF LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
1 follow-up statement
660 WGUS65 KCYS 280029 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 629 PM MDT FRI JUN 27 2014 NEZ002-003-019>021-054-055-095-096-280130- /O.CAN.KCYS.FF.A.0004.000000T0000Z-140628T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 629 PM MDT FRI JUN 27 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF WESTERN NEBRASKA HAS BEEN CANCELLED. THE HEAVIEST PRECIPITATION HAS SHIFTED EAST INTO WESTERN AND CENTRAL NEBRASKA ENDING THE THREAT OF ANY ADDITIONAL FLOODING. $$ HAHN
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 11:33 PM MDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 26, 11:33 PM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1133 PM MDT THU JUN 26 2014 .UPDATE... ISSUED AT 940 PM MDT THU JUN 26 2014 CONVECTION LINGERS ACROSS THE PANHANDLE LATE THIS EVENING...WITH THE STRONGEST CELLS CURRENTLY LOCATED SOUTH OF CHADRON AND BETWEEN ALLIANCE AND SIDNEY. THESE WERE STRENGTHENING IN AN AREA OF LLVL SPEED CONVERGENCE AS THE H85 LLJ RAMPS UP. HAVE ADJUSTED PRECIP CHANCES SOMEWHAT...ADDING THEM ACROSS MUCH OF SOUTHEAST WYOMING THROUGH MIDNIGHT. ALTHOUGH SEVERE THREAT REMAINS ELEVATED FROM CHADRON TO SIDNEY...OPTED TO LET THE SEVERE THUNDERSTORM WATCH EXPIRE IN AN EARLIER UPDATE. ANY SEVERE THUNDERSTORM DEVELOPMENT SHOULD REMAIN FAIRLY LOCALIZED AND BE GONE IN THE NEXT HOUR OR SO. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 336 PM MDT THU JUN 26 2014 PREVIOUS FORECAST FOR THE NEXT 12 TO 24 HOURS APPEARS ON TRACK THIS AFTERNOON. CURRENT WATER VAPOR LOOP SHOWS A WEAK SHORTWAVE ALOFT LIFTING NORTHEAST ACROSS SOUTH CENTRAL WYOMING...WITH SHOWERS AND TSTORMS BEGINNING TO DEVELOP ALONG AND AHEAD OF THE FEATURE. A SURFACE BOUNDARY IS ALSO VISIBLE NEAR THE LARAMIE RANGE...WITH SOUTHWEST WINDS BECOMING MORE SOUTHERLY TO THE EAST OF THE BOUNDARY ALONG WITH AN IMPRESSIVE MOISTURE GRADIENT. DEWPOINT TEMP IS CURRENTLY AT 29 DEGREES AT LARAMIE...AND 55 IN CHEYENNE TO THE EAST OF THE BOUNDARY. SEVERE POTENTIAL IS MARGINAL ACROSS MOST OF SOUTHEAST WYOMING EAST OF THIS BOUNDARY...DUE TO LIMITED SHEAR. HOWEVER...TSTORMS WILL LIKELY PRODUCE OUTFLOW BOUNDARIES RESULTING IN ADDITIONAL LLVL SHEAR THROUGH THIS EVENING. SEVERE TSTORMS ARE MORE LIKELY ACROSS WESTERN NEBRASKA THIS EVENING INTO EARLY TONIGHT WITH MORE FAVORABLE SHEAR PROFILES...MORE INSTABILITY...AND JET ENERGY PUSHING OVER THE AREA. IN FACT...NOCTURNAL CONVECTION IS EXPECTED EAST OF I25 AS THE LLVL JET STRENGTHENS WHILE A 50 KNOT JET ALOFT DEVELOPS OVER FAR EASTERN COLORADO AND WESTERN NEBRASKA. INCREASED POP THROUGH EARLY SATURDAY MORNING...ESPECIALLY OVER THE NORTHERN PANHANDLE WHICH WILL BE IN THE FAVORABLE LEFT EXIT QUADRANT OF THE UPPER LEVEL JET. SEVERE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND STRONG WINDS THROUGH LATE THIS EVENING. FOR FRIDAY...MAIN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT BASIN WILL MOVE EAST OVER WYOMING. COOLER TEMPERATURES ARE EXPECTED WITH HIGHS IN THE UPPER 60S TO MID 70S OVER MOST OF SOUTHEAST WYOMING...AND INTO THE 80S ACROSS WESTERN NEBRASKA WHICH WILL BE THE LAST TO SEE THE COOLER AIR. EXPECT SHOWERS TO BE MORE WIDESPREAD ON FRIDAY AS THE TROUGH AXIS MOVES EAST. SHOWERS WILL DEVELOP OVER SOUTHEAST WYOMING...LIKELY AROUND SUNRISE OR SHORTLY AFTER OVER CARBON AND ALBANY COUNTY. SHOWERS WILL BECOME MORE NUMEROUS AS THEY PUSH EAST INTO THE HIGH PLAINS...WITH THUNDERSTORMS BECOMING MORE LIKELY INTO THE AFTERNOON. INCREASED POP OVER THE MOUNTAINS AND HIGHER RIDGES...WITH A GOOD COVERAGE OF RAIN SHOWERS EXPECTED. THIS ACTIVITY WILL LIKELY LINGER THROUGH MIDNIGHT AS A 90KT UPPER LEVEL JET MAX MOVES OVER WYOMING. ALL MODELS INDICATE DRIER AIR PUSHING ACROSS WYOMING FOR SATURDAY WITH DEWPOINTS LOWERING INTO THE 30S. CAN NOT RULE OUT A FEW ISOLATED THUNDERSTORMS HOWEVER NORTH OF A DOUGLAS TO SIDNEY NEBRASKA LINE WITH AMPLE MOISTURE LINGERING OVER THAT AREA AS WELL AS GOOD INSTABILITY. TEMPERATURES WILL RETURN TO NEAR NORMAL WITH HIGHS IN THE 70S TO LOW 80S. WINDY CONDITIONS ARE EXPECTED WEST OF THE LARAMIE RANGE WITH GUSTS UP TO 40 MPH POSSIBLE. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 336 PM MDT THU JUN 26 2014 AN UPPER LEVEL LOW WILL DEVELOP AND SLOWLY MOVE EAST ALONG THE US/CANADIAN BORDER SUNDAY AND MONDAY...WITH WNW FLOW OVER THE FORECAST AREA THROUGH THIS TIME. A COLD FRONT LOOKS TO DROP SOUTH ACROSS THE EASTERN PLAINS SUNDAY EVENING...AND WITH SOME MARGINAL MIDLEVEL MOISTURE MOVING OVERHEAD...COULD SEE A FEW VERY LIGHT SHOWERS DEVELOP ALONG THE FRONT. NOT LOOKING LIKE MUCH MORE THAN SPRINKLES THO...SO KEPT CHANCES FOR PRECIP LOW. AHEAD OF THE FRONT...TEMPS WILL BE VERY WARM...WITH LOW 80S TO LOW 90S ACROSS THE PLAINS AND 60S TO LOW 80S ACROSS THE WEST. WINDS WILL BE ON THE BREEZY SIDE AS WELL...WITH GUSTS UP TO 40 MPH LIKELY IN THE WIND PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE. MUCH DRIER NORTHWEST FLOW WILL MOVE OVERHEAD FOR MONDAY WITH COOLER TEMPERATURES EXPECTED IN THE POST FRONTAL AIRMASS. TUESDAY WILL REMAIN DRY AS WELL WITH PERHAPS SLIGHTLY WARMER TEMPS AS THE UPPER RIDGE BEGINS TO BUILD BACK IN FROM THE WEST. LONGER RANGE MODELS HINT TOWARD A RETURN OF SUBTROPICAL MOISTURE PLUME AS THE RIDGE BUILDS ON WEDNESDAY...SOMEWHAT REMINISCENT OF A WEAK MONSOONAL PATTERN. LOOKS LIKE AT LEAST A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY EVENING) ISSUED AT 1133 PM MDT THU JUN 26 2014 AREA OF SHOWERS AND A FEW TSTRMS MOVING NE OUT OF THE AREA LATE THIS EVENING WITH VFR EXPECTED OVER ALL AERODROMES INTO FRIDAY MORNING. SHOULD SEE SCTD SHOWERS AND A FEW TSTRMS ONCE AGAIN OVER THE AREA LATE FRIDAY MORNING INTO FRIDAY EVENING WITH SOME ASSOCIATED LOWER VSBYS. && .FIRE WEATHER... ISSUED AT 336 PM MDT THU JUN 26 2014 MINIMAL FIRE WEATHER CONCERNS THROUGH THIS WEEKEND AS A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY NIGHT. COVERAGE OF SHOWERS WILL INCREASE ON FRIDAY AS AN UPPER LEVEL TROUGH MOVES EAST ACROSS THE AREA...PROVIDING MOST OF THE AREA WITH WIDESPREAD WETTING RAINFALL IN ADDITION TO WHAT HAS ALREADY FALLEN IN THE LAST FEW DAYS. RELATIVE HUMIDITIES WILL THEN LOWER TO BETWEEN 10 TO 20 PERCENT ON SUNDAY AS DRIER AIR MOVES INTO THE AREA. HOWEVER...MODELS INDICATE SUBTROPICAL MOISTURE RETURNING TO THE AREA BY THE MIDDLE OF NEXT WEEK...AND EVEN SUGGESTING THE FIRST MONSOON PUSH OF THE SUMMER. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...HAHN SHORT TERM...TJT LONG TERM...RJM AVIATION...RE FIRE WEATHER...TJT
Hazardous weather outlook, Jun 26, 9:12 PM MDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 912 PM MDT THU JUN 26 2014 WYZ101>119-280315- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 912 PM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST WYOMING THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-280315- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 912 PM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS WESTERN NEBRASKA TONIGHT. THESE THUNDERSTORMS MAY BECOME SEVERE IN NORTHERN CHEYENNE AND MORRILL COUNTIES CONTAINING HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN MORRILL AND CHEYENNE COUNTIES THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 26, 9:44 PM MDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
944 PM MDT THU JUN 26 2014
NEZ002-003-270430-
BOX BUTTE NE-DAWES NE-
944 PM MDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN DAWES AND
EASTERN BOX BUTTE COUNTIES UNTIL 1030 PM MDT...
AT 940 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEREA...OR 11 MILES NORTHWEST OF ALLIANCE...
MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
BEREA AROUND 950 PM MDT.
WILD HORSE BUTTE AROUND 1000 PM MDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4207 10310 4217 10318 4244 10299 4244 10274
4228 10273 4219 10274
TIME...MOT...LOC 0344Z 226DEG 30KT 4219 10304
RUBINSpecial weather statement, Jun 26, 9:46 PM MDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 946 PM MDT THU JUN 26 2014 WYZ108-270415- GOSHEN COUNTY WY- 946 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN COUNTY UNTIL 1015 PM MDT... AT 945 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF MERIDEN REST AREA TO 8 MILES SOUTHEAST OF LA GRANGE...AND MOVING NORTH AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LA GRANGE... HAWK SPRINGS CAMPGROUND... HAWK SPRINGS RECREATION AREA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4166 10465 4182 10406 4156 10406 4157 10464 TIME...MOT...LOC 0347Z 201DEG 28KT 4159 10457 4159 10404 HAMMER
Special weather statement, Jun 26, 10:13 PM MDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1013 PM MDT THU JUN 26 2014 WYZ102-270500- NIOBRARA COUNTY WY- 1013 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NIOBRARA COUNTY UNTIL 1100 PM MDT... AT 1010 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LUSK...MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... RURAL SOUTHERN NIOBRARA COUNTY THROUGH 1100 PM MDT RURAL CENTRAL NIOBRARA COUNTY THROUGH 1100 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4310 10451 4303 10407 4272 10445 4274 10456 TIME...MOT...LOC 0413Z 197DEG 21KT 4277 10447 RUBIN
Special weather statement, Jun 26, 10:18 PM MDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1018 PM MDT THU JUN 26 2014
NEZ019-020-096-WYZ108-270500-
BANNER NE-GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE-
1018 PM MDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX...SOUTHEASTERN
GOSHEN...WESTERN SCOTTS BLUFF AND EXTREME NORTHWESTERN BANNER
COUNTIES UNTIL 1100 PM MDT...
AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES EAST OF HAWK SPRINGS CAMPGROUND...OR 21
MILES SOUTHWEST OF SCOTTSBLUFF...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
STEGALL AROUND 1030 PM MDT.
HUBBARD HILL AROUND 1035 PM MDT.
MORRILL AROUND 1040 PM MDT.
MITCHELL AROUND 1045 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4210 10402 4209 10345 4188 10360 4170 10392
4162 10416 4172 10426
TIME...MOT...LOC 0418Z 216DEG 32KT 4177 10401
RUBINSpecial weather statement, Jun 26, 10:19 PM MDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1019 PM MDT THU JUN 26 2014
NEZ019-020-096-WYZ108-270500-
BANNER NE-GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE-
1019 PM MDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX...SOUTHEASTERN
GOSHEN...WESTERN SCOTTS BLUFF AND EXTREME NORTHWESTERN BANNER
COUNTIES UNTIL 1100 PM MDT...
AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES EAST OF HAWK SPRINGS CAMPGROUND...OR 21
MILES SOUTHWEST OF SCOTTSBLUFF...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
STEGALL AROUND 1030 PM MDT.
HUBBARD HILL AROUND 1035 PM MDT.
MORRILL AROUND 1040 PM MDT.
MITCHELL AROUND 1045 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4210 10402 4209 10345 4188 10360 4170 10392
4162 10416 4172 10426
TIME...MOT...LOC 0419Z 216DEG 32KT 4177 10401
RUBINSpecial weather statement, Jun 26, 10:29 PM MDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1029 PM MDT THU JUN 26 2014
WYZ102-107-108-270530-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY-
1029 PM MDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE...
SOUTHEASTERN NIOBRARA AND NORTHERN GOSHEN COUNTIES UNTIL 1130 PM
MDT...
AT 1024 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LUSK TO 10 MILES
WEST OF RAWHIDE BUTTES...AND MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
RAWHIDE BUTTES AROUND 1045 PM MDT.
PRAIRIE CENTER AND VAN TASSELL AROUND 1130 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4273 10445 4270 10405 4246 10413 4255 10477
4274 10458
TIME...MOT...LOC 0429Z 273DEG 19KT 4272 10448 4255 10466
RUBINThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:57 PM MDT | Special Weather Statement | CYS | Box Butte | 48 min |
| Jun 26, 7:09 PM MDT | Special Weather Statement | CYS | Banner | 51 min |
| Jun 26, 7:38 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 67 min |
| Jun 26, 7:53 PM MDT | Special Weather Statement | CYS | Sioux | 52 min |
| Jun 26, 8:02 PM MDT | Special Weather Statement | CYS | Banner | 43 min |
| Jun 26, 8:14 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 61 min |
| Jun 26, 8:44 PM MDT | Special Weather Statement | CYS | Kimball | 46 min |
| Jun 26, 8:53 PM MDT | Flash Flood Warning | CYS | Banner, Kimball | 6 hr |
| Jun 26, 8:55 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball, Morrill | 65 min |
| Jun 26, 9:37 PM MDT | Special Weather Statement | CYS | Dawes | 38 min |
| Jun 26, 9:44 PM MDT | Special Weather Statement | CYS | Box Butte | 46 min |
| Jun 26, 9:49 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 56 min |
| Jun 26, 10:18 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 42 min |
| Jun 26, 10:19 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 41 min |
| Jun 26, 10:39 PM MDT | Areal Flood Advisory | CYS | Box Butte, Dawes | 3 hr |
| Jun 27, 2:14 PM MDT | Severe Thunderstorm Warning | CYS | Banner | 46 min |
| Jun 27, 2:38 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 52 min |
| Jun 27, 2:48 PM MDT | Flash Flood Warning | CYS | Banner | 4 hr |
| Jun 27, 3:17 PM MDT | Special Weather Statement | CYS | Box Butte | 28 min |
| Jun 27, 3:23 PM MDT | Special Weather Statement | CYS | Kimball | 37 min |
| Jun 27, 3:29 PM MDT | Flash Flood Warning | CYS | Banner, Scotts Bluff | 6 hr |
| Jun 27, 3:36 PM MDT | Special Weather Statement | CYS | Banner, Scotts Bluff | 39 min |
| Jun 27, 3:37 PM MDT | Special Weather Statement | CYS | Morrill | 38 min |
| Jun 27, 3:46 PM MDT | Special Weather Statement | CYS | Sioux | 44 min |
| Jun 27, 3:50 PM MDT | Special Weather Statement | CYS | Dawes | 40 min |
| Jun 27, 3:53 PM MDT | Flash Flood Warning | CYS | Banner, Kimball | 4 hr |
| Jun 27, 4:03 PM MDT | Special Weather Statement | CYS | Sioux | 42 min |
| Jun 27, 4:06 PM MDT | Special Weather Statement | CYS | Kimball | 39 min |
| Jun 27, 4:19 PM MDT | Special Weather Statement | CYS | Box Butte | 41 min |
| Jun 27, 4:32 PM MDT | Special Weather Statement | CYS | Cheyenne | 43 min |
| Jun 27, 5:17 PM MDT | Special Weather Statement | CYS | Cheyenne | 43 min |
Nearby
Flash Flood Watches in Nebraska, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.